# SDR AALA202106099058

- Difficulty date: June 7, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N429AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10403
- Aircraft time: 714 hours, 174 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Mid Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE SMOKE DETECTOR SOUNDED IN THE LEFT MIDDLE LAVATORY FOR ABOUT 5 SECONDS DURING CRUISE. INSPECTION REVEALED NOTHING ABNORMAL. PERFORMED OPS TEST OF LAV SMOKE DETECTION SYSTEM OF LAV LEFT IAW AMM 26-17-00.
